# SDR HALA0600693

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 13,047 hours, 2,536 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR SYSTEM, CONTINUOUSLY PAINTS A THIN GREEN "RETURN" LINE EXACTLY 40 MILES AHEAD OF A/C (WXR SYS STATUS MSG ON LOWER EICAS DISPLAYED).  RESET LEFT WX RADAR C/B.  LEFT WX RADAR SYSTEM, OPS CHECK OK PER M/M 34-43-01.
